MAUDE Adverse Event Report: HAMILTON MEDICAL AG BREATHING CIRCUIT SET

HAMILTON MEDICAL AG BREATHING CIRCUIT SET
Model Number 260128
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation is ongoing.
 
Event or Problem Description
It was reported to hamilton medical ag, that: "as per the doctors report: "the alarm was of "low minute/tidal volume" (tv ~60mls), despite good driving pressure.I observed for about 3-4 breaths there was no improvement and so i went back onto the bedside vent.From what i can remember there was not a specific "exhalation obstructed" alarm.We tried again, and the same things happened.I then changed the expiratory filter, and on transferring to the hamilton for the 3rd time there were no issues" patient involvement with medical intervention, but no patient, user or third party harm was reported.

Brand Name
BREATHING CIRCUIT SET
Common Device Name
BREATHING CIRCUIT SET
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
jan schaufelberger
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25548958
Report Number3001421318-2026-00386
Device Sequence Number10751739
Product Code BZO
UDI-Device Identifier07630002802963
UDI-Public07630002802963
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number260128
Device Catalogue Number260128
Device Lot Number202500
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown